# SDR ASAA2016032416205

- Difficulty date: March 24, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 2,889 hours, 964 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Switching Unit
- Part number: 254A115014
- Condition: Failed
- Location: Autothrottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING REV AMBER LIGHT ON NR 2 ENGINE DID NOT EXTINGUISH AND NR 2 REVERSER LIGHT ON AFT OVERHEAD PANEL ILLUMINATED.  ACFT GROUNDED.  REPLACED LT AUTOTHROTTLE SWITCHPACK, ALL OPS NORMAL. REF AMM 76-11-07, 30-11-00, 31-51-00, 32-42-00, 32-09-10, 78-31-00.  NO FAULTS ON EAU.
